# SDR ZZDA2007300

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE FROM AFT OF AC BY F/A JUMPSEAT.  INSPECTED AFT F/A HANDSET AND CRADLE FOR DEFECTS AS WELL AS THE TAIL CONE AREA AS WELL AS BOTH LAVS FOR OBVIOUS DEFECTS NONE NOTED, RAN A/C AT 1.3 EPR IN NORMAL CONFIG FOR 10-15 MIN. NO DEFECTS CND ON GROUND.
